MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2018-227356

Медицинская библиотека · BMJ case reports · 2018

Rifampicin: not always an innocent drug.

Sveroni Dafni, Stefos Aggelos, Rigopoulou Eirini I, Dalekos Georgios N

Клинический случайСтатьяПеревод в очереди

Аннотация

Rifampicin has been widely used due to its broad antibacterial spectrum. Acute haemolysis is a rarely encountered complication of rifampicin. A 58-year-old woman was admitted to our department because of high-grade fever with rigors, accompanied by abdominal and lumbar pain and laboratory evidence of acute haemolysis. She had been treated for brucellosis initially with doxycycline and streptomycin. Due to subsequent appearance of myositis, ciprofloxacin and rifampicin were added for treatment of localised brucellosis. After intravenous administration of rifampicin, the patient deteriorated significantly. After exclusion of other causes of haemolysis, autoimmune haemolytic anaemia related to rifampicin was established by strongly positive direct Coombs test. Drug withdrawal in conjunction with intravenous immune globulin and prednisolone resulted in resolution of haemolysis and no relapse in the ensuing 1-year period. Our case highlights the importance of recognising commonly administrative drugs as cause of haemolytic anaemia, that can often be life threatening.

Для цитирования: Sveroni Dafni, Stefos Aggelos, Rigopoulou Eirini I, Dalekos Georgios N. Rifampicin: not always an innocent drug.. BMJ case reports. 2018. DOI: 10.1136/bcr-2018-227356.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.